# SDR IPXA2018022626870

- Difficulty date: February 26, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 54,395 hours, 17,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32512
- Condition: Dented
- Location: Bs 1204
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AND GOUGED AT BS 1204, STRINGER 31L.  REPAIRED THE SKIN IAW EO B767-5330-66405-C.
